# SDR YENA2023112901497

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 04647
- Aircraft time: 47,260 hours, 16,553 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1570, LAX-CUN. 'INBOUND INFLT CREW REPORTED THAT ON SHORT FINAL FOR FLIGHT 1570 A STRONG CHEMICAL ODOR WAS IN THE GALLEY. IT CAUSED MED BURNING SENSATION TO THEIR NOSE AND THROAT. SUBSIDED IN 10 MINS; COMPLIED WITH INFORMATION NOTICE 2017-T015J SECTION A ISOLATED FAULT.A/C IS OK FOR SVC.MCC BOB NOTIFIED.'
